# SDR AWXA9800224

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHITE VAPOR/SMOKE IN CABIN.  RAN LEFT PACK AND FLT DECK FILLED WITH SMOKE, SO THE APU WAS SHUT DOWN.  FOUND LEAKING FROM SPLIT IN OIL PUMP.  TIGHTENED SCREWS AND LEAK STOPPED.
